# SDR DL72L991996

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184207
- Condition: Gouged
- Location: Bs 306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS GOUGED AT FS 306 AND WL 249 ON THE LHS OF THE AIRCRAFT.  THE DAMAGE WAS FOUND AT HMV AND REPAIRED PER ER/A 333507-14.
